Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 82

Warszawa 1997

Spis treści

S. Cohen
A. Movahhedi
A. Salinier
Double transitivity of Galois groups of trinomials1-15
M. LeOn the diophantine equation (x^m + 1)(x^n + 1) = y^217-26
Y. Park
S. Kwon
Determination of all imaginary abelian sextic number fields with class number ≤ 1127-43
W. Zhai
X. Cao
On the average number of direct factors of finite abelian groups45-55
K. DohmaeA note on Sinnott’s index formula57-67
P. WalshOn integer solutions to x^2 − dy^2 = 1, z^2 − 2dy^2 = 169-76
S. FukuharaThe space of period polynomials77-93
A. ChoudhryOn arithmetic progressions of equal lengths and equal products of terms95-97
E. Carletti
G. Monti Bragadin
Errata to the paper “On a functional equation satisfied by certain Dirichlet series” (Acta Arith. 71 (1995), 265–272)99-101
W. ChuHypergeometric series and the Riemann zeta function103-118
C. FaivreOn decimal and continued fraction expansions of a real number119-128
M. EpkenhansOn double covers of the generalized alternating group Z_d ≀ U_m as Galois groups over algebraic number fields129-145
N. SaradhaOn perfect powers in products with terms from arithmetic progressions147-172
S. LouboutinThe class number one problem for the non-abelian normal CM-fields of degree 16173-196
J. Liu
T. Zhan
The ternary Goldbach problem in arithmetic progressions197-227
J. MeyerProperties of certain integer-valued analogues of Dedekind sums229-242
M. Filaseta
I. Solan
Norms of factors of polynomials243-255
L. LuchtArithmetical aspects of certain functional equations257-277
T. Hibino
N. Murabayashi
Modular equations of hyperelliptic X_0(N) and an application279-291
J. DixonPolynomials with nontrivial relations between their roots293-302
B. Brindza
Á. Pintér
On the irreducibility of some polynomials in two variables303-307
A. GuthmannNew integral representations for the square of the Riemann zeta-function309-330
Y. Park
D. Kim
Gauss sums for orthogonal groups over a finite field of characteristic two331-357
S. FermigierUne courbe elliptique définie sur Q de rang ≥ 22359-363
A. Sárközy
C. Mauduit
On finite pseudorandom binary sequences I: Measure of pseudorandomness, the Legendre symbol365-377
L. ZhangRamanujan’s class invariants, Kronecker’s limit formula and modular equations (III)379-392
P. Tzermias
M. Klassen
Algebraic points of low degree on the Fermat quintic393-401
P. Moree
P. Stevenhagen
Prime divisors of Lucas sequences403-410

Strona główna   Powrót